# SDR AALA202203078366

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 38,445 hours, 15,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 OVERHEAD LIGHT BULBS BURNED OUT - EMERGENCY EXIT LIGHT "NOT ARMED" RELAMPED 3 BURNT OUT LIGHT BULBS ON OVERHEAD PANEL PER AMM 33-18-00-960-803.
